MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. COLORED SHORT CLIP

AOMORI OLYMPUS CO., LTD. COLORED SHORT CLIP
Model Number HX-610-090SC
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a procedure for marking purposes, when the colored short clip was loaded and the clip bullet was removed from the sheath inside the body, the clip fell off.The fallen pieces (metal part and clip case) were collected.The procedure was completed after replacing the device.There was no reported patient impact.
 
Additional Manufacturer Narrative
E1/establishment name: (b)(6) hospital added here due to character limitation in respective field.The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additionally, to provide correction to the initial with information inadvertently left out (d9), and to provide an update to fields (h3 and h4).The device was evaluated by olympus, and no reportable malfunctions were found that could have led to the reported event.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely the reported event occurred due to the hook of the rotary clip device was pushed out too far, causing it to strike the tissue inside the body.However, a specific root cause could not be identified.The event can be detected/prevented by following the instructions for use which state: "do not extend the clip abruptly from the distal end of the coil sheath.Also, when pushing the clip out of the coil sheath, keep a sufficient distance between the distal end of the coil sheath and the mucous membrane.If the clip is extended without keeping this distance, the clip may hit against the tissue unintentionally, and perforation, hemorrhage or mucous membrane damage or dropping off of the clip, or break up of the clip may result." "do not force the clip against body cavity tissue.The clip may be deformed and does not close properly.This could result in reduced performance." olympus will continue to monitor field performance for this device.

Brand Name
COLORED SHORT CLIP
Common Device Name
COLORED SHORT CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20314248
Report Number9614641-2024-01884
Device Sequence Number15356944
Product Code PKL
UDI-Device Identifier04953170200397
UDI-Public04953170200397
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-610-090SC
Device Lot Number3ZK
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown